# SDR MWR2008F00000

- Difficulty date: May 13, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N48399
- Make and model: Scwzer G164A
- Aircraft serial: 1573
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 399359
- Part serial: 407984
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MADE AN EMERGENCY LANDING FOLLOWING AN IN-FLIGHT LOSS OF ENG PWR. LANDED IN A FIELD APPROX .7500 MILE FROM APPROACH END OF AIRPORT.  POST INCIDENT INSP REVEALED THAT NR 8 ENG CYLINDER HAD FAILED. CYLINDER CRACKED AT UPPER OIL DRAIN FITTING ON EXHAUST ROCKER HSG, EXTENDING TO LOWER OIL DRAIN FITTING.  ENG MAINT RECORDS NOTED THAT ENGINE WAS OVERHAULED IN MARCH OF 2004.  ENG HAD ACCUMULATED APPROX 8,115 HOURS TT AND 357 HOURS SINCE O/H. AD 99-11-02 WAS COMPLIED WITH BY FLUORESCENT PENTRANT INSP.  LAST REPETITIVE VISUAL INSP REQUIRED BY AD 99-11-02 WAS ACCOMPLISHED AT ANNUAL INSP ON FEBRUARY 7, 2008, APPROX22 HOURS AGO.  (K)
